Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2008

Improvement and further generalization of inequalities for differentiable mappings and applications

Uğur Selamet Kırmacı

Computers and Mathematics with Applications Cilt 55 · Sayı 3 · ss. 485–493 · 01.02.2008
DOI ile aç

Özet

Based on the celebrated Hermite-Hadamard integral inequality for convex functions, some inequalities for differentiable convex and concave mappings are generalized. Furthermore, the results obtained are examined in the context of special means for real numbers. Published by Elsevier Ltd.

Anahtar kelimeler

CONVEX-FUNCTIONS Hermite-Hadamard inequality Integral inequalities DIFFERENTIABLE MAPPINGS REAL NUMBERS concave functions MIDPOINT FORMULA

Atıf için künye

Kırmacı, U. S. (2008). Improvement and further generalization of inequalities for differentiable mappings and applications. Computers and Mathematics with Applications, 55(3), 485–493. https://doi.org/10.1016/j.camwa.2007.05.004

BibTeX
@article{kirmaci2008-153679,
  author = {Kırmacı, Uğur Selamet},
  title = {Improvement and further generalization of inequalities for differentiable mappings and applications},
  journal = {Computers and Mathematics with Applications},
  year = {2008},
  volume = {55},
  number = {3},
  pages = {485--493},
  issn = {0898-1221},
  doi = {10.1016/j.camwa.2007.05.004},
  url = {https://akademik.atauni.edu.tr/yayinlar/153679-improvement-and-further-generalization-of-inequalities-for-differentiable}
}